Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Goldie’s theorem for alternative rings
HTML articles powered by AMS MathViewer

by H. Essannouni and A. Kaidi PDF
Proc. Amer. Math. Soc. 121 (1994), 39-45 Request permission

Abstract:

It is known that the socle of a semiprime Goldie ring is generated by a central idempotent and that a prime Goldie ring with a nonzero socle is a simple artinian ring. We prove the extension of these results to alternative rings. We also give an analogue of Goldie’s theorem for alternative rings. A Goldie-like theorem was obtained earlier by the authors for noetherian alternative rings by a quite different method.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17D05
  • Retrieve articles in all journals with MSC: 17D05
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 121 (1994), 39-45
  • MSC: Primary 17D05
  • DOI: https://doi.org/10.1090/S0002-9939-1994-1181162-5
  • MathSciNet review: 1181162